Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Probability in function space


Author: J. L. Doob
Journal: Bull. Amer. Math. Soc. 53 (1947), 15-30
DOI: https://doi.org/10.1090/S0002-9904-1947-08728-0
MathSciNet review: 0019858
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. W. Ambrose, On measurable stochastic processes, Trans. Amer. Math. Soc. vol. 47 (1940) pp. 66-79. MR 918
  • 2. J. L. Doob, Stochastic processes depending on a continuous parameter, Trans. Amer. Math. Soc. 42 (1937), no. 1, 107–140. MR 1501916, https://doi.org/10.1090/S0002-9947-1937-1501916-1
  • 3. J. L. Doob, Regularity properties of certain families of chance variables, Trans. Amer. Math. Soc. vol. 47 (1940) pp. 455-486. MR 2052
  • 4. J. L. Doob and W. Ambrose, On two formulations of the theory of stochastic processes depending upon a continuous parameter, Ann. of Math. vol. 41 (1940) pp. 737-745. MR 2735
  • 5. Shizuo Kakutani, Notes on infinite product measure spaces, II, Proc. Imp. Acad. Tokyo vol. 19 (1943) pp. 184-188. MR 14404
  • 6. A. Khintchine, Asymptotische Gesetze der Wahrscheinlichkeitsrechnung, Ergebnisse der Mathematik, vol. 2, no. 4.
  • 7. A. Kolmogoroff, Grundbegriffe der Wahrscheinlichkeitsrechnung, Ergebnisse der Mathematik, vol. 2, no. 3.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1947-08728-0

American Mathematical Society